MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOSPHERE, 36MM

EXACTECH, INC. EQUINOXE; GLENOSPHERE, 36MM
Model Number 320-31-36
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 10 months postop the primary l tsa, this (b)(6) female presented with a sudden onset of pain without an inciting event.Clinical scapular spine fracture was not visualized on x-ray.The patient has a pre-op history of avascular necrosis of humeral head.The reported action taken was to wear a sling and relative rest.Outcome reported as resolved on (b)(6) 2021.The case report form indicates this event is definitely related to devices and procedure.This event report was received through clinical data collection activities.Devices will not return due to study policy.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 300-30-06 - equinoxe preserve stem 6mm; 320-36-00 - 36mm humeral liner +0 unconstrained; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-35-01 - small glenoid plate.
 
Additional Manufacturer Narrative
(h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
GLENOSPHERE, 36MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13052856
Report Number1038671-2021-00716
Device Sequence Number11750102
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-31-36
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight53 KG
Patient EthnicityNon Hispanic
Patient RaceWhite